EconPapers    
Economics at your fingertips  
 

Nash and Perfect Equilibria of Discounted Repeated Games

D. Fudenberg and E. Maskin.
Authors registered in the RePEc Author Service: Drew Fudenberg and Eric S. Maskin

No 8736, Economics Working Papers from University of California at Berkeley

Date: 1987-04-01
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Nash and perfect equilibria of discounted repeated games (1990) Downloads
Working Paper: Nash and Perfect Equilibria of Discounted Repeated Gains (1988)
Working Paper: NASH and the Perfect Equilibria of Discounted Repeated Games (1987) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucb:calbwp:8736

Ordering information: This working paper can be ordered from
IBER, F502 Haas Building, University of California, Berkeley CA 94720-1922

Access Statistics for this paper

More papers in Economics Working Papers from University of California at Berkeley University of California at Berkeley, Berkeley, CA USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-04-01
Handle: RePEc:ucb:calbwp:8736